Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 9, Pages 597-603
http://dx.doi.org/10.1155/S0161171200001277

On S-cluster sets and S-closed spaces

Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Calcutta 700 019, India

Received 15 July 1996; Revised 3 November 1997

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. N. Mukherjee and Atasi Debray, “On -cluster sets and -closed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 9, pp. 597-603, 2000. doi:10.1155/S0161171200001277